Massiveness of the sets of extremal functions in some problems in approximation theory

Authors

  • V. A. Kofanov

Abstract

It is proved that the sets of extremal functions are massive in some problems in approximation theory.

Published

25.10.1993

Issue

Section

Research articles

How to Cite

Kofanov, V. A. “Massiveness of the Sets of Extremal Functions in Some Problems in Approximation Theory”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 10, Oct. 1993, pp. 1356–1361, https://umj.imath.kiev.ua/index.php/umj/article/view/5940.